Jump to content
Important Survey - Please Participate ×

Help need some advice on withdrawal


[le...]

Recommended Posts

Been taking citalopram the briefly sertraline to try help with intrusive thoughts from zopiclone withdrawal. Made things lot worse given me more symptoms. Been on them 6 months trying wean off 10mg went to 7,5mg for 3 weeks now dropped to 5mg but since doing so sleep awful. Is it case will eventually settle as making symptoms lot worse but don't want increase the dise
Link to comment
Share on other sites

I don't know about that particular med, but everyone suggests... when you're weaning a med and hit a wall, to try and stay the course on that dose, let your body catch up.  Trying not to go back up. 

 

Easier said than done...I'm struggling with that myself right now with a Remeron wean.  Ughh.. 

 

Hang in there.. and I will too!

 

God Bless...

Link to comment
Share on other sites

I don't know about that particular med, but everyone suggests... when you're weaning a med and hit a wall, to try and stay the course on that dose, let your body catch up.  Trying not to go back up. 

 

Easier said than done...I'm struggling with that myself right now with a Remeron wean.  Ughh.. 

 

Hang in there.. and I will too!

 

God Bless...

This sounds like good advice. Stick at the dose you're at for the next month. No thoughts of increasing or decreasing. You will certainly feel better for doing this, maybe a lot better.

Link to comment
Share on other sites

×
×
  • Create New...